# SDR SWAA2023052531279

- Difficulty date: April 25, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N959WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36674
- Aircraft time: 38,285 hours, 23,370 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE AREAS OF CORROSION ON AFT CARGO BAY FWD DOOR SHIELD AT RBL 21 BS 767-787 WL 155-156.<[01] EVALUATED DAMAGE ON AFT CARGO BAY FWD DOOR SHIELD AT RBL 21 BS 767 TO BS 787 WL 155-156 FOUND TO BE OUT OF LIMIT DUE NOT LIMITS IN SRM PART WILL BE REPAIRABLE BY REPLACEMENT IAW SRM 51-10-02-0G-0;[02] LOCATED AND DRILLED NEW SHIELD IAW SRM 51-40-05-0G-0 AND DWG 146A8127; PART WILL BE INSTALLED ON AD CARD 'TTG8Q004A4L8' CARD IS COMPLETED;[03] VERIFIED CORRECTIVE ACTION ITEMS AND MEASUREMENT FIELDS; CARD COMPLETE.
